# SDR SWAA2023091992564

- Difficulty date: August 22, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 51,012 hours, 30,668 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 986 FLOOR BEAM COMMON TO A PREVIOUS REPAIR RBL 36-45 WL 208.<[01] REMOVED AND REPLACED PREVIOUS REPAIR AT BS 986 RBL 36-50 WL 208 PER SRM 51-40-02-0G-0 ALL PER ORIGINAL REPAIR RECORD ON NRC G300314 PER SWA EA-1-753-29038 REV IR AND SRM 53-70-51-2R-4 REPAIR 4.;[02] REMOVED AND REPLACED PREVIOUS REPAIR AT BS 986 RBL 36-50 WL 208 PER SRM 51-40-02-0G-0 ALL PER ORIGINAL REPAIR RECORD ON NRC G300314 PER SWA EA-1-753-29038 REV IR AND SRM 53-70-51-2R-4 REPAIR 4. WORK WAS ACCOMPLISHED ON STEPS 1-7;[03] VERIFIED CORRECTIVE ACTION COMPLETE
